# SDR CALA2024071600202

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 113,778 hours, 24,473 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: L9043A18
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COACH CABIN, ALL FLOOR EMERGENCY PATH LIGHTS INOP. FOUND POWER SUPPLY M10919 SUPPLYING POWER TO ALL ROWS. FOUND WIRE L9043A18 FROM BATTERY M10699 STOWED BEHIND 12 ABC DADO PANEL. RE ROUTED TO 32ABC TO CONFORM TO  DRAWING BR2013-P-7572C0-5 AND  DRAWING BR2013-P-7572C0-5 WDM. NEEDS TO BE SECURED AND TERMINATED AT SEAT 32. REMOVED INCORRECTLY INSTALLED SPLICED IN WIRING BETWEEN ROWS 32-31 AND ROWS 22-21. VERIFIED SECTION 7-12 & 20-21 EPL LIGHT OPERATES FROM M10919. VERIFIED SECTION 32, 34-41 EPL LIGHT OPERATES FROM BATTERY M736.  TERMINATED AND SECURED WIRES L9043A18 AND L9043B18N TO L9043 AISLE IND MODULE FOR SEAT ROWS 22-31. TERMINATION OF WIRES WERE DONE IAW SWPM 20-90-14. EMERGENCY PATH LIGHTING OPS CHECKS NML PER AMM 35-51-11. VERIFIED POWER PACKS OPERATE NORMAL PER AMM 33-51-07 33-51-07. ALL WIRING NOW MATCHES DWG BR2013-P-7572CO-5 REV F PER EA 4420-02847.
